NOTES ON FERRIMAGNETIC RESONANCE MODES IN A SEMI-INFINITE CYLINDRICAL BOUNDARY

被引:0
作者
PALDAS, MM [1 ]
机构
[1] BENGAL ENGN COLL,DEPT ELECTR & TELECOMMUN ENGN,HOWRAH 3,W BENGAL,INDIA
来源
INDIAN JOURNAL OF PHYSICS AND PROCEEDINGS OF THE INDIAN ASSOCIATION FOR THE CULTIVATION OF SCIENCE | 1976年 / 50卷 / 11期
关键词
D O I
暂无
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
引用
收藏
页码:961 / 968
页数:8
相关论文
共 3 条
[1]   FERRIMAGNETIC RESONANCE MODES IN SPHERES [J].
FLETCHER, PC ;
BELL, RO .
JOURNAL OF APPLIED PHYSICS, 1959, 30 (05) :687-698
[2]  
MAGNUS W, 1954, FORMULAS THEOREMS FU, P50
[3]   MAGNETOSTATIC MODES IN FERROMAGNETIC RESONANCE [J].
WALKER, LR .
PHYSICAL REVIEW, 1957, 105 (02) :390-399